MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR
Model Number EVOKE ACTIVE ANCHOR KIT (US)
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unintended Movement (3026)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During routine programming, a patient previously implanted with an evoke spinal cord stimulation (scs) system reported stimulation in their right upper extremity.An x-ray was obtained and confirmed a lead migration.A lead revision was completed to resolve the issue and restore therapy.It was additionally reported that the patient¿s closed loop stimulator (cls) was replaced and a newer device model implanted.The reason for the device replacement was not disclosed to saluda.
 
Additional Manufacturer Narrative
The anchor was returned for analysis and did not pass functional testing.Examination of the anchor under magnification identified a buildup of material in the threaded bore at the base of the clamp, which was not able to be removed during the decontamination process.It is possible that the material in the clamp mechanism could have an impact on the retention force of the anchors but this could not be definitively determined through the testing performed.The evoke scs system surgical guide lists lead migration from the location chosen at initial implantation, requiring surgery (including revision, explant, and replacement) as a result as a potential risk associated with the implantation and use of a spinal cord stimulation system.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key20846677
Report Number3021836309-2024-00309
Device Sequence Number3759650
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
COMPLAINTS@S
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberEVOKE ACTIVE ANCHOR KIT (US)
Device Catalogue Number3043
Device Lot Number9014702810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale